# SDR 2003FA0000222

- Difficulty date: March 3, 2003
- Submitted: March 11, 2003
- Operation: General aviation
- Aircraft: N44EC
- Make and model: Cessna T210N
- Aircraft serial: 21063972
- Engine: Cont TSIO520R
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 12430097
- Condition: Broken
- Location: Nlg
- Part time: 3,686 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSED DURING TAXI, AFTER LANDING, TOOK PLACE AFT NORMAL LANDING.  COLLAR BROKE WHERE TRUNION ATTACHES TO NOSE GEAR BARREL, PREVIOUS CRACK EXISTED.
